# SDR 97ZZZX3529

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Engine: Pwa CB3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327628
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

FLT 60 - SHUT DOWN NR 3 ENGINE AT 2058Z DUE TO BACKFIRING AND BMEP DROP.  MAINTENANCE REPLACED NR 9 CYLINDER AND RETURNED AIRCRAFT TO SERVICE.  (X)
